# SDR AALA20100803LGA01

- Difficulty date: August 3, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N695AN
- Make and model: Boeing 757223
- Aircraft serial: 26975
- Aircraft time: 51,316 hours, 17,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT RED DIRECTIONAL ARROW INOPERATIVE.  REPAIRED BROKEN WIRE AT FORWARD LOWER BULKHEAD.  OPS CHECKED NORMAL.
